# SDR 2004F00329

- Difficulty date: December 15, 2003
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N521NA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3532003622
- Condition: Broken
- Location: L2 Door Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTS OVERHEAD OF ROWS 10, 12 AND 14 ILLUMINATE INTERMITTENTLY WITH THE COCKPIT SWITCH IN THE ARMED OR OFF POSITION.  REPAIRED BROKEN WIRE TERMINAL AT TEST PUSH BUTTON OVER THE L2 DOOR IAW BMM 20-00-00.  EMERGENCY LIGHTS TESTED GOOD.  (M)
